# SDR ASAA2025113063011

- Difficulty date: November 30, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57051
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT INTERCOSTAL CORRODED AT STA 986.5 RT. GROUNDED - YES. REMOVED CORROSION IAW SRM 51-10-02, NO ALLOWABLE DAMAGE STATED, DRILLED TO FIT NEW INTERCOSTAL IAW SRM 57-40-05 P/N 147A570541 PO:113779.2 AND BOEING DWG 147A5700 INTERCOSTAL INSTALLED ON N/R 41493 CUSTOMER CARD G2250993.
